... fall asleep. She kept getting up. Is this behavior because it was the first time? Should I try it again?
One of the side effects of this medication is aggitation, but usually after being on it for a short period of time this should go away, so I agree with kaismama, for it has no side effect of insomnia that I have seen, so I would say the same thing let her try it one or two more nights and if she is the same that I suggest she let her doctor no, so he can go from there... good luck...
- Prosom Information for Consumers
- Prosom Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prosom (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My mom has been on pain killers for 6 yrs now and right now she is taking soma 350 mg 4 times a day?
Posted 1 Jul 2010 • 2 answers
Posted 15 Nov 2010 • 1 answer
Posted 17 Aug 2011 • 1 answer
Posted 16 Mar 2017 • 1 answer
Posted 18 Apr 2017 • 1 answer